# SDR SIMA200923803SUP

- Difficulty date: August 25, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 20,280 hours, 18,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4265 THE CREW REPORTED THAT THE SECOND AND THIRD FLOOR PROXIMITY STRIPS FOR THE EMERGENCY LIGHTING SYSTEM WERE INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  OPERATIONAL CHECK OF THE SECOND AND THIRD FLOOR PROXIMITY LIGHTS GOOD IAW EMB 145 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
